American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information
View Article: PDF

[2] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents
View Article: PDF

[3] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents

[4] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents
View Article: PDF

[5] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents
View Article: PDF

[6] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents
View Article: PDF

[7] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents
View Article: PDF

[8] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents
View Article: PDF

[9] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents
View Article: PDF

[10] Gerald W. Schwarz. Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008) 4197-4200. MR 2431032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. A. Kirillov. Family algebras. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 7-20. MR 1745518.
Abstract, references, and article information
View Article: PDF

[12] Nazih Nahlus. Note on faithful representations and a local property of Lie groups. Proc. Amer. Math. Soc. 125 (1997) 2767-2769. MR 1396990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. I. Lehrer. The space of invariant functions on a finite Lie algebra. Trans. Amer. Math. Soc. 348 (1996) 31-50. MR 1322953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] William M. McGovern. Completely prime maximal ideals and quantization. Memoirs of the AMS 108 (1994) MR 1191608.
Book volume table of contents

[17] Juan Tirao. On the left ideal in the universal enveloping algebra of a Lie group generated by a complex Lie subalgebra . Proc. Amer. Math. Soc. 121 (1994) 1257-1266. MR 1189550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eric Y. Leung and Tuong Ton-That. Invariant theory of the dual pairs $(\mathrm{SO}^*(2n), \mathrm{Sp}(2k, \mathbf{C}))$ and $(\mathrm{Sp}(2n, \mathfrak{R}), \mathrm{O}(N))$ . Proc. Amer. Math. Soc. 120 (1994) 53-65. MR 1165060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Xiu Chi Quan. Finite dimensionality of irreducible unitary representations of compact quantum groups . Proc. Amer. Math. Soc. 121 (1994) 851-858. MR 1186135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] N. J. Wildberger. Diagonalization in compact Lie algebras and a new proof of a theorem of Kostant . Proc. Amer. Math. Soc. 119 (1993) 649-655. MR 1151817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Viktor L. Ginzburg and Alan Weinstein. Lie-Poisson structure on some Poisson Lie groups . J. Amer. Math. Soc. 5 (1992) 445-453. MR 1126117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] François Ziegler. On the Kostant convexity theorem . Proc. Amer. Math. Soc. 115 (1992) 1111-1113. MR 1111441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Joachim Hilgert and Karl H. Hofmann. Classification of invariant cones in Lie algebras. Bull. Amer. Math. Soc. 19 (1988) 441-446. MR 956598.
Abstract, references, and article information
View Article: PDF

[27] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Dragomir Ž. Đoković. Proof of a conjecture of Kostant . Trans. Amer. Math. Soc. 302 (1987) 577-585. MR 891636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Michael A. Gauger. Integral invariant functions on the nilpotent elements of a semisimple Lie algebra . Proc. Amer. Math. Soc. 68 (1978) 161-164. MR 480183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Heng Lung Lai. On the singularity of the exponential map on a Lie group . Proc. Amer. Math. Soc. 62 (1977) 334-336. MR 0432823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2